| Catalog Number |
0165L14 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on insertion of foley catheter normal procedure for bard tray and 10 ml inflation of ballon as per normal procedure.Same nurse visited 10 days later due to blocked catheter and on removal of catheter met with resistance after initial deflation with 10 ml syringe and further 10 ml removed therefore inflation balloon now had 20 ml in.Human error at time of insertion ruled out.Cannot quantify if human interference post insertion.Yellow card to rule out manufacturing problem i.E.Saline in inflation syringe.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.